# SDR 96ZZZM1000

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Trapezoidal Ftg
- Part number: APB7177
- Condition: Corrosion
- Location: Rt Mlg Ww
- Part time: 88,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, RIGHT MLG FIXED SIDE BRACE ATTACH FITTING INBOARD ATTACH BOLT HOLE SHOWS EVIDENCE OF CORROSION IN TRAP FITTING.  REMOVED CORROSION AND REPAIRED INBOARD ATTACH HOLES IAW SRM 57-20-00 FIG 20.
